# SDR JR2R2012020100091

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 20,111 hours, 16,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 25R AT FRAME FS 333 CORRODED.  REPLACED SPLICE IAW SRM 51-42-06 AND 51-42-21.
